Existence of a positive solution is shown for two singular two-point fractional boundary value problems with fractional boundary conditions using fixed point theory, lower order problems, and convolution of Green's functions. A nontrivial example is included.
Fractional differential equation, singular problem, fixed point, positive solution, convolution, change of variable
LYONS, JEFFREY W. and NEUGEBAUER, JEFFREY T.
"Existence of a positive solution for a singular fractional boundary value problem with fractional boundary conditions using convolution and lower order problems,"
Turkish Journal of Mathematics: Vol. 45:
1, Article 8.
Available at: https://journals.tubitak.gov.tr/math/vol45/iss1/8